Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    GLASSVOICE is offline Junior Member
    Join Date
    Nov 2001
    Location
    NYC
    Posts
    118

    Aas & High Blood Pressure

    My friend (age 50 ) just came from the doctor hith the news that he has a light high blood pressure (HBP) problem.

    We were starting a cycle next week and his cycle consisted of:

    EQ / Deca / SUST

    Can there be any complications becaause of the use of steroids ? And, If he use medicatins to control the HBP can he do his cycle?

    Please advise

  2. #2
    bex's Avatar
    bex
    bex is offline Banned
    Join Date
    Oct 2001
    Location
    england
    Posts
    1,380
    AS will raise his bp there is no doubt on that one.If i was him i would tell his doc that i was thinking of taking AS so at least he can monitor him and help were he can with med.His doc will not judge him its not his job.BEST TO BE SAFE THAN SORRY.

  3. #3
    GLASSVOICE is offline Junior Member
    Join Date
    Nov 2001
    Location
    NYC
    Posts
    118
    Any other sugestions?
    GV

  4. #4
    Titanium2 is offline Junior Member
    Join Date
    Nov 2001
    Location
    I'm Everywhere
    Posts
    78
    aas causes sodium and calcium rention. Also, aas that lead to bloating should be minimized.... the bload won't help his bp

  5. #5
    Mike Guest
    Tell your friend that for at least the time of his cycle he should reduce his sodium intake to none and should drink LOTS of water and if his hbp is systolic try taking kava kava every day as well - cant tell ya if those would have a bad effect with his meds cause you didnt say what his meds were - I am assuming a mild calcium channel blocker though

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •